# SDR AALA20170105020

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 6,680 hours, 2,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT LENS SHROUD AT SEAT 8D FAILED MCM CARD 2904 CHECK. REMOVED AND REPLACED SHROUD IAW AMM 33-51-11. OPERATIONAL CHECK GOOD.
